paracip 500 mg tablet 15's

Fever | Cipla Ltd
0 likes
Short Description:

PARACIP 500 MG TABLET 15'S is used for Fever. This contains Paracetamol (500mg) combination.

Combination:

Paracetamol (500mg)

View Alternate

₹14.57

12 stock available

Delivery by Sat, 03 Oct | All over India

Combination or description of products may vary from time to time as per product, batch or prevailing rules.